# SDR FDEA2019080761803

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 63,816 hours, 24,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM SWITCH ON THE LEFT FORWARD ENTRY DOOR IS  VERY DIFFICULT TO MANIPULATE WHEN ARMING DOOR.  CLEANED DEBRIS FROM GIRT BAR TRACK AND LUBED IAW AMM: 12-21-18-3-0, AND PERFORMED OPS CHECK OF THE LEFT FORWARD ENTRY DOOR IAW AMM: 52-11-00-2.   OPS CHECK OK.
